Journal article icon

Journal article

SYMMETRY OF THE WAVE-EQUATION AND EXCITATION OF BODY WAVES

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Earth Sciences
Role:
Author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY More from this journal
Volume:
65
Issue:
3
Pages:
777-782
Publication date:
1981-01-01
DOI:
EISSN:
1365-246X
ISSN:
0016-8009
Pubs id:
pubs:187594
UUID:
uuid:cd2d6b29-f976-4c24-b8e3-904f3cc71db0
Local pid:
pubs:187594
Source identifiers:
187594
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP